# SDR SWAA2022030338304

- Difficulty date: February 12, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 22,222 hours, 9,805 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WHEEL WELL VAPOR BARRIER HAS A CRACK EXTENDING I/B + UP FROM RBL 45.64 1.0 INCH LONG + 16.0 INCHES FROM BOTTOM / ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-10-1A-2
